Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Melasma got worse after laser treatment. Using various creams, problem persists. Solution?

Hi Dear DR,I am 52 year old my melasma after laser get worse and now i am use hydroquinone ,koiic Acid,Tretinoin Betamethasone ,aqeuous cream .My face get light but i can see the patch still on my face,theses hydroquinone cant lighter complate with melasma but only can tell my skin get to much white and the melasma destn t complate gone..what can i do it very worried my lot,Dr can you help me please.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
I understand your concern and really feel sorry for you.
Management of melasma can be challenging and requires long-term treatment with topical agents. The results are often unsatisfactory and topical agents may sometimes cause significant adverse reactions. 
Hydroquinone has remained the gold standard of topical treatment but concerns regarding its side effects remain. A triple combination of hydroquinone, retinoic acid, and corticosteroids has been suggested to be the first-line topical treatment for this pigmentary disorder and incidentally you ate undergoing the same triple combination treatment.
 Many new agents that inhibit melanogenesis have been developed but they are not proving to be totally successful.
I would advise you to continue your treatment.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor